U.S. doctors online nowAsk doctors free
Lake Oswego, OR
A member asked:

So i take a medicine to control my heart from fluttering but it causes my blood pressure to drop really low..it's like a light switch and it will make me really sick feeling and woozy. is there a way to keep my blood pressure up? blood pressure

1 doctor answer2 doctors weighed in
Dr. Rebecca Gliksman
Internal Medicine 38 years experience
Palpitations and low: Please call your cardiologist or the doctor who prescribed the medication and tell them. There are many medications for palpitations and they may consider switching after checking you out.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 12, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.